# SDR CA020916003

- Difficulty date: September 12, 2002
- Submitted: October 2, 2002
- Operation: Air carrier
- Make and model: Swrngn SA226TC
- Aircraft time: 13,442 hours
- Engine: Garrtt TPE33110UA
- System (JASC): 3397 · Light System Wiring
- Part: Landing Light
- Condition: Arced
- Location: Center Wing
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

(CAN) CREW REPORTED SMOKE IN THE CABIN DURING TAXI, AIRCRAFT WAS SHUT DOWN AND THE SMOKE DISSIPATED.  A SUBSEQUENT INSPECTION REVEALED EVIDENCE OF A FIRE ADJACENT TO THE LT LANDING LIGHT IN THE WING CENTER SECTION AND A FUEL LEAK WHEN THE LT FUEL BOOST PUMP WAS ON.  FURTHER INSPECTION REVEALED THAT FUEL LINE LOCATED JUST ABOVE THE LT LANDING LIGHT HAD A HOLE AS A RESULT OF ARCING FROM THE JUMPER WIRE ON THE RETRACTABLE LANDING LIGHT. THE AFFECTED AREAS WERE CLEANED AND INSPECTED, THE DAMAGED FUEL LINE WAS REPLACED, ALL REMAINING ADJACENT FUEL LINES WERE INSPECTED, REPLACED THE LANDING LIGHT ASSEMBLY AND REPAIRED DAMAGED WIRING. NO STRUCTURAL DAMAGE WAS EVIDENT.
